Can Latuda cause fatigue and anxiety?
- 5 Jul 2013 by Buterfly7x7
- klonopin, wellbutrin, depression, anxiety, generalized anxiety disorder, interaction, fatigue, latuda, supplement
Is there an optimum time of day to take it? Any known drug, supplement or herb interactions? I have been having these problems and am not sure why. Am also on Wellbutrin 450 and klonopin 1 mg (for depression, anxiety and now, Latuda 40mg for anger/irritation)
9 Jul 2013
Hello Buterfly7x7. Yes. Fatigue, and anxiety as well as agitation, restlessness effects between 2 to 6% of people taking Latuda. They are considered to be normal and common side effects. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm considering trying Wellbutrin for my depression, which is severe. I also have severe anxiety. My daughter did very well on this med and ...
4 answers • 15 Apr 2010
I have been on klonopin for six weeks now 1mg 3x daily for anxiety, though I usually take only 2mg. The dizzyness and speech delay effects are ...
1 answer • 22 Sep 2014
I face depression and anxiety. My psych prescribed Latuda and had me taper down Geodon. I been taking Latuda 40 mg ever since. But as I was tapering ...
2 answers • 2 Dec 2014
Hi, I was prescribed 20 mg of Latuda as an add on to my antidepressant. I have treatment resistant depression and general anxiety. I'm on ...
2 answers • 16 Nov 2015
I am having a hard time with my Wellbutrin 100 SR 1x day now going on 6 weeks. It has been the only med that help my depression. But it gives me ...
0 answers • 18 Mar 2016